Top
10
Doctor insights on: Vivarin

Share
Dr. Heidi Fowler
277 doctors shared insights

Vivarin (Overview)

Vivarin is an appetite suppressant which is a kind of stimulant (psychiatric drug).


Dr. Heidi Fowler
277 doctors shared insights

Vivarin (Overview)

Vivarin is an appetite suppressant which is a kind of stimulant (psychiatric drug).


2

2
Is it okay to take prescribed Ambien (zolpidem) within a few hours of drinking caffeine?

Is it okay to take prescribed Ambien (zolpidem) within a few hours of drinking caffeine?

Not recommended: as caffeine is a stimulant and Ambien (zolpidem) is a tranquilizer. You are creating a roller coaster effect on your body which is harmful. Rather than using Anbien decrease caffiene intake ( more than 100mg a day causes sleep problems). And try other sleep hygiene techniques rather than using a tranquilizer. ...Read more

See 2 more doctor answers
3

3
Anyone know about vivarin (caffeine) use?

Anyone know about vivarin (caffeine) use?

Vivarin (caffeine): Non-prescription stimulant used to provide energy and weight control but with troublesome side -effects upon continued use (heart, blood pressure, mental acuity, etc.). ...Read more

5

5
What is the safest way to deliver caffeine in to your system other than by drinking. My stomach hurts when i drink coffee. I need coffee to work. I need an alternative to drinking coffee.

What is the safest way to deliver caffeine in to your  system other than by drinking. My stomach hurts when i drink coffee. I need coffee to work. I need an alternative to drinking coffee.

Why do you need it?: If your sleep is inadequate and you have daytime fatigue you may need a sleep evaluation. Has thyroid and anemia and other potential medical causes for daytime fatigue been checked? You may need GI w/u to make sure nothing more is going on, e.g. Ulcer, acid reflux etc. If you work an odd shift then r/o shift work sleep disorder, rx w/bright light. Morale of story, sleep, energy, GI all need good eval! ...Read more

See 2 more doctor answers
6

6
How can I kick the caffeine habit?

How can I kick the caffeine habit?

Taper it: If caffeine is stopped suddenly, people often get headaches, sometimes severe, as well as symptoms of anxiety and restlessness. I recommend tapering the dose of caffeine. If you drink 8 caffeinated beverages a day, i recommend going down by 1-2 servings per day, which would take 3-7 days to complete. Alternatively, one no-doz tablet can be substituted for each serving of bevearge and tapered. ...Read more

8

8
Is caffeine dangerous?

Is caffeine dangerous?

Can be: Symptoms of caffeine overdose may include: Restlessness, ^ heart rate, palpitations, nausea, vomiting, anxiety, insomnia, ^ sweating, dizziness & cardiac arrest. Possible side effects of caffeine: nervousness, insomnia, restlessness, irritability feeling hyper, ringing in ears, rapid or irregular heart rate, nausea, vomiting, GI upset, shakiness, dizziness or allergic reaction. ...Read more

See 1 more doctor answer
10

10
Is there a side effect of too much caffeine?

Caffeine: Caffeine is a psychostimulant and also an addictive substance. It can raise heart rate, blood pressure, and cholesterol. It can cause nervousness, irritability, sleep disturbances, headaches, increased urination, and gastrointestinal disturbances. ...Read more

See 1 more doctor answer